# SDR ASOA201704041436

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,643 hours, 21,947 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386625
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI BAY DOOR SEAL RETAINER FOUND TO BE CORRODED. REMOVED AND REPLACED AVI DOOR SEAL RETAINER PER SRM 51-42-06-001-001-A01, 51-23-00-001-001-A01.
